`a`
Related Articles
1

Zero-one law of Hausdorff dimensions of the recurrent sets

Discrete and Continuous Dynamical Systems  Volume 36, Issue 10, Pages : 5477 - 5492, 2016

Dong Han Kim - (email), Bing Li - (email)

 Abstract       References       Full Text      Related Articles

2

Random $\mathbb{Z}^d$-shifts of finite type

Journal of Modern Dynamics  Volume 10, Issue 02, Pages : 287 - 330, 2016

Kevin McGoff - (email), Ronnie Pavlov - (email)

 Abstract       References       Full Text      Related Articles

3

Formulas for the topological entropy of multimodal maps based on min-max symbols

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 10, Pages : 3415 - 3434, 2015

José M. Amigó - (email), Ángel Giménez - (email)

 Abstract       References       Full Text      Related Articles

4

The $\beta$-transformation with a hole

Discrete and Continuous Dynamical Systems  Volume 36, Issue 3, Pages : 1249 - 1269, 2015

Lyndsey Clark - (email)

 Abstract       References       Full Text      Related Articles

5

Transitive sofic spacing shifts

Discrete and Continuous Dynamical Systems  Volume 35, Issue 10, Pages : 4743 - 4764, 2015

John Banks - (email), Piotr Oprocha - (email), Brett Stanley - (email)

 Abstract       References       Full Text      Related Articles

6

Topological and ergodic properties of symmetric sub-shifts

Discrete and Continuous Dynamical Systems  Volume 34, Issue 11, Pages : 4459 - 4486, 2014

Rafael Alcaraz Barrera - (email)

 Abstract       References       Full Text      Related Articles

7

Continuation and collapse of homoclinic tangles

Journal of Computational Dynamics  Volume 1, Issue 1, Pages : 71 - 109, 2014

Wolf-Jürgen Beyn - (email), Thorsten Hüls - (email)

 Abstract       References       Full Text      Related Articles

8

A theorem on chaotic dynamics and its application to differential delay equations

DCDS Supplements  Volume 2001, Issue Special, Pages : 362 - 365, 2013

Roman Srzednicki - (email)

 Abstract       Full Text      Related Articles      

9

Symbolic dynamics for the geodesic flow on two-dimensional hyperbolic good orbifolds

Discrete and Continuous Dynamical Systems  Volume 34, Issue 5, Pages : 2173 - 2241, 2013

Anke D. Pohl - (email)

 Abstract       References       Full Text      Related Articles

10

Strong and weak Allee effects and chaotic dynamics in Richards' growths

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 9, Pages : 2397 - 2425, 2013

J. Leonel Rocha - (email), Danièle Fournier-Prunaret - (email), Abdel-Kaddous Taha - (email)

 Abstract       References       Full Text      Related Articles

11

Pentagonal domain exchange

Discrete and Continuous Dynamical Systems  Volume 33, Issue 10, Pages : 4375 - 4400, 2013

Shigeki Akiyama - (email), Edmund Harriss - (email)

 Abstract       References       Full Text      Related Articles

12

A dynamical approach to Maass cusp forms

Journal of Modern Dynamics  Volume 6, Issue 4, Pages : 563 - 596, 2013

Anke D. Pohl - (email)

 Abstract       References       Full Text      Related Articles

13

An extension of Gompertzian growth dynamics: Weibull and Fréchet models

Mathematical Biosciences and Engineering  Volume 10, Issue 2, Pages : 379 - 398, 2013

J. Leonel Rocha - (email), Sandra M. Aleixo - (email)

 Abstract       References       Full Text      Related Articles

14

Addendum to: Symbolic dynamics for the $N$-centre problem at negative energies

Discrete and Continuous Dynamical Systems  Volume 33, Issue 8, Pages : 3825 - 3829, 2013

Nicola Soave - (email), Susanna Terracini - (email)

 Abstract       References       Full Text      Related Articles

15

Dynamical analysis in growth models: Blumberg's equation

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 3, Pages : 783 - 795, 2012

J. Leonel Rocha - (email), Sandra M. Aleixo - (email)

 Abstract       References       Full Text      Related Articles

16

Dynamics of $\lambda$-continued fractions and $\beta$-shifts

Discrete and Continuous Dynamical Systems  Volume 33, Issue 4, Pages : 1477 - 1498, 2012

Élise Janvresse - (email), Benoît Rittaud - (email), Thierry de la Rue - (email)

 Abstract       References       Full Text      Related Articles

17

Existence of piecewise linear Lyapunov functions in arbitrary dimensions

Discrete and Continuous Dynamical Systems  Volume 32, Issue 10, Pages : 3539 - 3565, 2012

Peter Giesl - (email), Sigurdur Hafstein - (email)

 Abstract       References       Full Text      Related Articles

18

Symbolic dynamics for the $N$-centre problem at negative energies

Discrete and Continuous Dynamical Systems  Volume 32, Issue 9, Pages : 3245 - 3301, 2012

Nicola Soave - (email), Susanna Terracini - (email)

 Abstract       References       Full Text      Related Articles

19

Non-integrability of the collinear three-body problem

Discrete and Continuous Dynamical Systems  Volume 30, Issue 1, Pages : 299 - 312, 2011

Mitsuru Shibayama - (email)

 Abstract       References       Full Text      Related Articles

20

Computation of symbolic dynamics for two-dimensional piecewise-affine maps

Discrete and Continuous Dynamical Systems - Series B  Volume 15, Issue 3, Pages : 739 - 767, 2011

Lorenzo Sella - (email), Pieter Collins - (email)

 Abstract       References       Full Text      Related Articles

21

Abundance of heteroclinic and homoclinic orbits for the hyperchaotic Rössler system

Discrete and Continuous Dynamical Systems - Series B  Volume 11, Issue 4, Pages : 1039 - 1055, 2009

Daniel Wilczak - (email)

 Abstract       Full Text      Related Articles

22

Symbolic dynamics for the geodesic flow on Hecke surfaces

Journal of Modern Dynamics  Volume 2, Issue 4, Pages : 581 - 627, 2008

Dieter Mayer - (email), Fredrik Strömberg - (email)

 Abstract       Full Text      Related Articles

23

Oscillatory motions in the rectangular four body problem

Discrete and Continuous Dynamical Systems - Series S  Volume 1, Issue 4, Pages : 557 - 587, 2008

Ernesto A. Lacomba - (email), Mario Medina - (email)

 Abstract       Full Text      Related Articles

24

On a certain kind of polynomials of degree 4 with disconnected Julia set

Discrete and Continuous Dynamical Systems  Volume 20, Issue 4, Pages : 975 - 987, 2008

Koh Katagata - (email)

 Abstract       Full Text      Related Articles

25

Symbolic dynamics on free groups

Discrete and Continuous Dynamical Systems  Volume 20, Issue 3, Pages : 725 - 738, 2007

Steven T. Piantadosi - (email)

 Abstract       Full Text      Related Articles

26

Basic spike-train properties of a digital spiking neuron

Discrete and Continuous Dynamical Systems - Series B  Volume 9, Issue 1, Pages : 183 - 198, 2007

Hiroyuki Torikai - (email)

 Abstract       Full Text      Related Articles

27

Topological quasi-group shifts

Discrete and Continuous Dynamical Systems  Volume 17, Issue 1, Pages : 77 - 93, 2006

Marcelo Sobottka - (email)

 Abstract       Full Text      Related Articles

28

C *-algebras associated to dynamical systems

Discrete and Continuous Dynamical Systems  Volume 15, Issue 1, Pages : 177 - 192, 2006

Søren Eilers - (email)

 Abstract       Full Text      Related Articles

29

Bernoulli shift for second order recurrence relations near the anti-integrable limit

Discrete and Continuous Dynamical Systems - Series B  Volume 5, Issue 3, Pages : 587 - 598, 2005

Yi-Chiuan Chen - (email)

 Abstract       Full Text      Related Articles

30

Double rotations

Discrete and Continuous Dynamical Systems  Volume 13, Issue 2, Pages : 515 - 532, 2005

Hideyuki Suzuki - (email), Shunji Ito - (email), Kazuyuki Aihara - (email)

 Abstract       Full Text      Related Articles

31

Birkhoff cones, symbolic dynamics and spectrum of transfer operators

Discrete and Continuous Dynamical Systems  Volume 11, Issue 2/3, Pages : 581 - 598, 2004

Frédéric Naud - (email)

 Abstract       Full Text      Related Articles

32

Symbolic dynamics from signed matrices

Discrete and Continuous Dynamical Systems  Volume 11, Issue 2/3, Pages : 621 - 638, 2004

Jim Wiseman - (email)

 Abstract       Full Text      Related Articles

33

Blow up of the isosceles 3--body problem with an infinitesimal mass

Discrete and Continuous Dynamical Systems  Volume 9, Issue 5, Pages : 1149 - 1173, 2003

Martha Alvarez-Ramírez - (email), Joaquín Delgado - (email)

 Abstract       Full Text      Related Articles

34

How little is little enough?

Discrete and Continuous Dynamical Systems  Volume 9, Issue 4, Pages : 969 - 978, 2003

Alexander Blokh - (email), Eric Teoh - (email)

 Abstract       Full Text      Related Articles

35

A twisted tensor product on symbolic dynamical systems and the Ashley's problem

Discrete and Continuous Dynamical Systems  Volume 9, Issue 3, Pages : 549 - 558, 2003

H. M. Hastings - (email), S. Silberger - (email), M. T. Weiss - (email), Y. Wu - (email)

 Abstract       Full Text      Related Articles

36

Periodic orbits and Arnold diffusion

Discrete and Continuous Dynamical Systems  Volume 9, Issue 2, Pages : 451 - 470, 2002

Jacky Cresson - (email), Christophe Guillet - (email)

 Abstract       Full Text      Related Articles

37

Orbit complexity and data compression

Discrete and Continuous Dynamical Systems  Volume 7, Issue 3, Pages : 477 - 486, 2001

Stefano Galatolo - (email)

 Abstract       Full Text      Related Articles

38

Symbolic dynamics in nondifferentiable system originating in R-L-Diode driven circuit

Discrete and Continuous Dynamical Systems  Volume 6, Issue 2, Pages : 275 - 292, 2000

Safya Belghith - (email)

 Abstract       Full Text      Related Articles

39

Symbol sequences and entropy for piecewise monotone transformations with discontinuities

Discrete and Continuous Dynamical Systems  Volume 6, Issue 2, Pages : 299 - 304, 2000

C. Kopf - (email)

 Abstract       Full Text      Related Articles

40

$\mathbb Z^d$-covers of horosphere foliations

Discrete and Continuous Dynamical Systems  Volume 6, Issue 1, Pages : 147 - 154, 1999

Mark Pollicott - (email)

 Abstract       Full Text      Related Articles

41

Horseshoes and the Conley index spectrum - II: the theorem is sharp

Discrete and Continuous Dynamical Systems  Volume 5, Issue 3, Pages : 599 - 616, 1999

M. C. Carbinatto - (email), K. Mischaikow - (email)

 Abstract       Full Text      Related Articles

42

Applied symbolic dynamics: attractors and filtrations

Discrete and Continuous Dynamical Systems  Volume 5, Issue 1, Pages : 43 - 60, 1998

George Osipenko - (email), Stephen Campbell - (email)

 Abstract       Full Text      Related Articles

43

Dynamics of a piecewise rotation

Discrete and Continuous Dynamical Systems  Volume 4, Issue 4, Pages : 593 - 608, 1998

Arek Goetz - (email)

 Abstract       Full Text      Related Articles